# SDR VTZA97561

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 14179001
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

IAD/MHT - FLT 6205 - DURING CRUISE AT 1950 HRS ON 10-18-97, MADE AN UNSCHEDULED LANDING.  SHUT DOWN ENGINE DUE TO LT ENGINE OIL PRESSURE FLUCTUATION AND WARNING LIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED OIL COOLER, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
